# SDR USAA990862

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 344
- Part time: 41,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING CX 3 CONV CHECK, FOUND CRACK APPROX .500 INCH FLOORBEAM AT FS 344 AT LBL 11.  REPAIRED PER SRM 53-10-51 AND EA 52604.  (M)
